# SDR CA971208013

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Compressor Stall
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: C, D

## Discrepancy

(CAN) ON TAKEOFF, AIRCRAFT ENCOUNTERED A LARGE FLOCK OF BIRDS.  EXPERIENCED NR 1 ENGINE COMPRESSOR STALLS.  TAKEOFF ABORTED.  ALL ENGINE PARAMETERS REMAINED NORMAL.  MAINTENANCE PERSONNEL CARRIED OUT BIRD STRIKE INSPECTION, NO DAMAGE FOUND.  ALSO, BORESCOPE CHECK OF NR 1 ENGINE CARRIED OUT, CHECKED SERVICEABLE.
